2019
Том 71
№ 10

All Issues

Ivanyuk N. N.

Articles: 3
Article (Ukrainian)

Construction of asymptotic representations of solutions from the classL?? for systems of differential equations by the method of characteristic matrix functions

Ivanyuk N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 9. - pp. 1148–1155

Article (Ukrainian)

Asymptotic representation of the solutions of a class of systems of linear differential equations

Ivanyuk N. N., Tereshchenko N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 224-229

Article (Ukrainian)

Construction of normal-regular solutions of a system of linear differential equations with polynomial coefficients

Ivanyuk N. N., Tereshchenko N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 3. - pp. 320–324